# SDR CA190513002

- Difficulty date: May 11, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 32,291 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 5038912155
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

(CAN) AFTER DEPARTING OUT OF XXX WE HAD THE #2 ENGINE BOUNCING BETWEEN 4000-2500 TORQUE, AT 400 FEET WE BROUGHT POWER BACK TO CLIMB POWER AND THE TORQUE WAS STEADY, SO WE THOUGHT IT WAS JUST THE GAUGE. WHEN WE WERE CRUISING TO XXX AT 4500 FEET WE HAD A LOW OIL PRESS LIGHT FLICKER, SO WE LOOKED AT THE OIL PRESSURE AND IT WAS BOUNCING BETWEEN 50-70PSI. WE REDUCED TO 2000 ON THE TORQUE AND THE OIL PRESSURE WAS STEADY AT 45 PSI SO WE DECIDED TO HEAD TO XXXXX AND SHUTDOWN THE #2 ENGINE. WE DECLARED A PAN PAN WITH CENTER AND HAD EMERGENT VEHICLES ON STANDBY. WE COMPLETED ALL THE REQUIRED CHECKLISTS AND LANDED UNEVENTFUL AND SHUT DOWN ON THE RUNWAY. MAINTENANCE PERSONNEL DID AN INSPECTION OF THE AIRCRAFT AND DETERMINED THAT THE PRESSURE SWITCH WAS REPLACED AND ENGINE RUNS CARRIED OUT, NO FURTHER DEFECTS WERE NOTED. MAINTENANCE FOLLOWED THE ENGINE INSPECTION FOR LOS OF OIL PRESSURE AS PER THE P&W MM 72-00-00 AND FOUND NO FURTHER FAULTS. (TC# 20190513002)
